# SDR AALA202201204394

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A300*
- Aircraft serial: 5244
- Aircraft time: 29,806 hours, 11,976 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R SLIDE ARM/DISARM LATCH LOOSE. RE-ADJUSTED 2R DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-20-00.
